# SDR CALA2018021900699

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 63,763 hours, 22,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Loose
- Location: Evac Slide
- Part time: 78,172 hours, 27,762 cycles
- Component: Evac Slide
- Component part number: 285A17102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE COVER CLEAR VIEW BOTTLE PRESSURE LENS LOOSE. REMOVED & REPLACED L2 DOOR SLIDE ASSY, AMM REF 25-66-01-000-801 AND 25-66-01-400-801; RENDER SAFE C/L C/W; REINSTALLED CLEAR VIEW LENS ON SLIDE PACK COVER FOR SLIDE BOTTLE PRESSURE GAGE.
